# SDR CALA2025081107534

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 111,602 hours, 14,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 52D EMERGENCY EXIT LIGHT ON THE FLOOR LOOSE.   RESECURED SEAT 52D EMERGENCY EXIT LIGHT.
